Open Access
Translator Disclaimer
2002 Global existence and asymptotic behavior for a viscous, heat-conductive, one-dimensional real gas with fixed and constant temperature boundary conditions
Yuming Qin
Adv. Differential Equations 7(2): 129-154 (2002). DOI: 10.57262/ade/1356651848

Abstract

This paper is concerned with the global existence and asymptotic behaviour, as time tends to infinity, of solutions to the system for a nonlinear viscous, heat-conductive, one-dimensional real gas. Our results show that the global solution approaches to the solution in the $H^1$ norm to the corresponding stationary problem, as time tends to infinity.

Citation

Download Citation

Yuming Qin. "Global existence and asymptotic behavior for a viscous, heat-conductive, one-dimensional real gas with fixed and constant temperature boundary conditions." Adv. Differential Equations 7 (2) 129 - 154, 2002. https://doi.org/10.57262/ade/1356651848

Information

Published: 2002
First available in Project Euclid: 27 December 2012

zbMATH: 1223.35228
MathSciNet: MR1869558
Digital Object Identifier: 10.57262/ade/1356651848

Subjects:
Primary: 35L65
Secondary: 35B40 , 35B45 , 76N10

Rights: Copyright © 2002 Khayyam Publishing, Inc.

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.7 • No. 2 • 2002
Back to Top